# SDR 2001UALA00075

- Difficulty date: February 2, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N1856U
- Make and model: Doug DC-10-30
- Aircraft serial: 46975
- Aircraft time: 83,989 hours, 19,692 cycles
- Engine: Ge CF650C2
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part serial: 219
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4 LEFT SLIDE PRESSURE LIGHT ON.  CHECK OF SLIDE PRESSURE WITH OHM METER SHOWS 0 WHICH IS A BAD SLIDE.  *S/D*  THE SLIDE FROM AC 3056 WAS ROBBED AND INSTALLED ON AC 3058.  WHEN 3058 LATER RETURNED TO ORD, THE SLIDE WAS REMOVED, A SERVICEABLE SLIDE WAS INSTALLED AND THE SLIDE OFF, WAS REINSTALLED ON AC 3056 (WHICH WAS BEING PREPPED FOR RETIREMENT).  THE ORIGINAL SLIDE WHICH FAILED FROM 3058 WAS DUE TO A LOW BOTTLE READING. EG IS UNABLE TO PERFORM A FAILURE ANALYSIS, BECAUSE THE SLIDE AND THE AC ARE RETIRED IN THE DESERT.  THE FAILED SLIDE WAS CHECKED A SECOND TIME WITH A SIMPSON 260 METER, AND THE SLIDE CHECKED OK.
